# SDR UIEA200400166

- Difficulty date: September 21, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B8904938
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, THE BULKHEAD UPPER ASSEMBLY FORWARD ANGLE FRAMES OF THE NR 3 PYLON LHS AND RHS WERE FOUND CRACKED.  STOP DRILLED THE CRACK ENDS PER 747 SRM 51-10-01.  HFEC INSPECTED TO ENSURE CRACK CONTAINMENT.  FABRICATED AND INSTALLED REPAIR ANGLES ON THE FORWARD AND AFT FRAMES IN THE REPAIR AREA.  INSTALLED THE REPAIR ANGLES BY PICKING UP ALL EXISTING FASTENER LOCATIONS AFFECTED BY THE REPAIR PARTS WITH HI-LOK FASTENERS.  (M)
